# SDR DALA2018090705481

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 53,944 hours, 25,451 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Structure
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ELONGATED HOLES ON J22 JUNCTION BOX ASSEMBLY. ELONGATED HOLES ON J22 JUNCTION BOX ASSEMBLY WAS REPAIR PER ETI-37-18-497, REV ORIG AND ERA 571331-14AD REV ORIG.
